# SDR SWAA2017041113061

- Difficulty date: April 9, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 72,207 hours, 58,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Part serial: 40537
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT LIGHT INOP.  R&R BATTERY PACK PER MM.
